# SDR 96ZZZX981

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N736H
- Make and model: Bell 212
- Aircraft serial: 35048
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Part number: 212075067109
- Condition: Defective
- Location: Cockpit Itt
- Part time: 29 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKS ON START AND FLUCTUATES DURING CRUISE - INTERMITTENT.
